Alert archive / New York / Flash Flood Warnings in 2015

Flash Flood Warning 6, NWS Albany, NY

July 19, 20154 counties in New York

NWS Albany, NY issued this flash flood warning at Jul 19, 2015, 6:14 PM EDT for 4 counties in New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 6:14 PM EDT (22:14 UTC)
Expired
Jul 19, 2015, 9:15 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Washington County, NY

The radar

The Albany radar (KENX), 44 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
280 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WGUS51 KALY 192214
FFWALY
NYC083-091-093-115-200115-
/O.NEW.KALY.FF.W.0006.150719T2214Z-150720T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
614 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
  NORTH CENTRAL RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 915 PM EDT
    
* AT 613 PM EDT...DOPPLER RADAR INDICATED CLUSTERS OF THUNDERSTORMS 
  PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING 
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLIFTON PARK...SARATOGA SPRINGS...SCOTIA...MECHANICVILLE...
  GLENVILLE...MILTON...BALLSTON SPA...ROUND LAKE...GALWAY...COUNTRY
  KNOLLS...ALPLAUS...ROTTERDAM JUNCTION...BURNT HILLS...ROCK CITY
  FALLS...PATTERSONVILLE-ROTTERDAM JUNCTION...EAST GLENVILLE...NORTH
  BALLSTON SPA...GATES...MALTA AND GREENFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.

&&

LAT...LON 4284 7409 4311 7409 4310 7352 4286 7345

$$

KL
1 follow-up statement
279 
WGUS71 KALY 192346
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
746 PM EDT SUN JUL 19 2015

NYC083-091-093-115-192355-
/O.CAN.KALY.FF.W.0006.000000T0000Z-150720T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHENECTADY NY-RENSSELAER NY-SARATOGA NY-WASHINGTON NY-
746 PM EDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN SCHENECTADY...NORTH
CENTRAL RENSSELAER...SOUTHERN SARATOGA AND SOUTHWESTERN WASHINGTON
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4284 7409 4311 7409 4310 7352 4286 7345

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:45 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 19, 3:45 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
345 PM EDT SUN JUL 19 2015

.SYNOPSIS...
THERE IS A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS...SOME
WHICH MAY BE STRONG...AHEAD OF A COLD FRONT WHICH IS EXPECTED TO
MOVE THROUGH THE AREA LATE TONIGHT. WEAK HIGH PRESSURE WILL
CONTROL THE WEATHER MONDAY AND THEN ANOTHER COLD FRONT WILL BRING
SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SEVERE THUNDERSTORM WATCH 422 REMAINS IN EFFECT FOR MUCH OF THE
FORECAST AREA UNTIL 1100 PM THIS EVENING. THE WATCH DOES NOT
INCLUDE ULSTER...DUTCHESS AND LITCHFIELD COUNTIES.

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FOR
ULSTER...DUTCHESS AND LITCHFIELD COUNTIES FOR HEAT INDICES AROUND
100 THIS AFTERNOON...

AS OF 400 PM EDT...A SURFACE TROUGH WAS ORIENTED ACROSS SOUTHEAST
NEW YORK AS A COLD FRONT WAS MOVING INTO THE EASTERN GREAT LAKES
REGION. SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS CONTINUE TO
STREAM EASTWARD ACROSS FAR NORTHERN NEW YORK AS WELL AS CENTRAL
AND EASTERN NEW YORK. AN ORGANIZED MCS IS EXPECTED TO DEVELOP TO
OUR WEST LATER THIS EVENING AND PROPAGATE EAST INTO OUR FA. 18Z
ALBANY SOUNDING REVEALED SBCAPE OF 3207 J/KG...H8-H7 LAPSE RATE OF
7.0 C/KM...AND H7-H5 LAPSE RATE OF 6.8 C/KM...BRN SHEAR OF 50
M2/S2 AND PWAT OF 1.64 IN AND WBZ HEIGHT OF 12640 FT WHICH MAY
LIMIT LARGE HAIL FORMATION. THIS IS ALL INDICATIVE OF THE
INCREASING POTENTIAL FOR SEVERE THUNDERSTORMS AS THE EVENING WEARS
ON WITH THE SEVERE WEATHER THREAT CONTINUING INTO TONIGHT.

AS MENTIONED ABOVE...THE THREAT FOR AN ORGANIZED MCS WITH STRONG
AND POTENTIALLY DAMAGING WIND GUSTS WILL REMAIN THROUGH AT LEAST
MIDNIGHT FOR AREAS FROM GREENE...COLUMBIA AND BERKSHIRE COUNTIES
NORTHWARD. THERE WILL BE ADDITIONAL LINGERING SCATTERED SHOWERS
AND THUNDERSTORMS LATER TONIGHT.

OVERNIGHT LOWS WILL BE IN THE UPPER 50S TO AROUND 70.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
MONDAY LOOKS DRY AS HIGH PRESSURE RIDGES INTO THE REGION AND BOUNDARY
LAYER TEMPERATURES COOL A FEW DEGREES AND SOME DRYING OCCURS AT
LOW LEVELS. HIGHS MONDAY WELL INTO THE 80S TO AROUND 90...WITH
WEST FLOW AND DOWNSLOPE HELPING TEMPERATURES CLIMB DURING THE
AFTERNOON.

ANOTHER UPPER IMPULSE APPROACHES OUT OF CANADA BY TUESDAY WITH A
REINFORCING SHOT OF COOLER AND DRYER AIR. SO...AN ISOLATED SHOWER
OR THUNDERSTORMS COULD REACH THE SOUTHERN ADIRONDACKS EARLY
TUESDAY MORNING. THEN...SCATTERED SHOWERS AND THUNDERSTORMS
TUESDAY AFTERNOON WITH HIGHS IN THE MID 70S TO UPPER 80S.
LINGERING ISOLATED THUNDERSTORMS TUESDAY NIGHT...OTHERWISE
TRENDING A LITTLE COOLER AND DRYER THROUGH WEDNESDAY. EXPECT LOWS
TUESDAY NIGHT IN THE UPPER 40S TO LOWER 60S WITH HIGHS ON
WEDNESDAY IN THE MID 70S TO LOWER 80S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MUCH OF THE LONG TERM PERIOD WILL FEATURE RELATIVELY TRANQUIL
CONDITIONS FOR LATE JULY...WITH TEMPERATURES SLIGHTLY BELOW NORMAL
AND LOWER HUMIDITY LEVELS THAN ARE TYPICAL FOR THIS TIME OF YEAR.

THE WEDNESDAY NIGHT THROUGH FRIDAY TIME FRAME LOOKS TO FEATURE A
PREVAILING UPPER LEVEL LOW CENTERED ACROSS FAR NORTHERN NEW ENGLAND
AND THE CANADIAN MARITIMES...WITH THE REST OF THE NORTHEAST CONUS
UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH. HOWEVER...OUR AREA
WILL BE IN A DRIER NORTHWEST FLOW REGIME TO THE WEST OF THE MAIN
TROUGH AXIS AND UPPER LOW CENTER.

HOWEVER...THERE COULD BE SOME EMBEDDED SMALLER SCALE DISTURBANCES
WITHIN THIS NORTHWEST FLOW ROTATING AROUND THE SOUTH/WEST PERIPHERY
OF THE UPPER LEVEL TROUGH THAT COULD SWING THROUGH PORTIONS OF THE
REGION. THIS COULD BRING SOME ISOLATED/SCATTERED SHOWERS...ESP IN
COMBINATION WITH DAYTIME HEATING. FOR NOW...WILL INCLUDE SLIGHT
CHC/LOW CHC POPS ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN VT FOR
ISOLATED/SCATTERED MAINLY DIURNALLY DRIVEN SHOWERS.

DEWPOINTS ARE EXPECTED TO BE IN THE COMFORTABLE 50S...WHICH WILL
SIGNIFY A BREAK FROM MID-SUMMER HUMIDITY.

UNCERTAINTY INCREASES FOR NEXT WEEKEND...AS SOME UPSTREAM SHORTWAVE
ENERGY MAY REACH THE AREA.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
A COLD FRONT WILL APPROACH THE TAF SITES FROM THE WEST/NORTHWEST
LATE TONIGHT. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
LIKELY PRECEDE AND ACCOMPANY THIS FRONT...WITH THE BEST CHANCE OF
WIDESPREAD THUNDERSTORMS OCCURRING AFTER SUNSET...MAINLY BETWEEN
03Z/MON-07Z/MON. THESE THUNDERSTORMS MAY OCCUR AS A FAST MOVING
LINE OR CLUSTER...AND COULD BE ACCOMPANIED BY VERY STRONG WIND
GUSTS. MVFR/IFR CONDITIONS WILL OCCUR FOR SHORT PERIODS OF TIME AS
ANY THUNDERSTORM PASS.

AS SHOWERS/THUNDERSTORMS TAPER OFF LATE TONIGHT...SOME AREAS OF
FOG/LOW CLOUDS MAY FORM. HOWEVER...IF THE AREAL COVERAGE OF
SHOWERS/STORMS REMAINS LOW...THEN FOG/LOW CLOUDS MAY REMAIN MUCH
MORE PATCHY. BEST CHANCE FOR IFR CONDITIONS WILL BE AT KPSF.

AFTER ANY LOW CLOUDS/FOG BURN OFF BETWEEN 11Z-13Z/MON...VFR
CONDITIONS SHOULD PREVAIL.

WINDS WILL BECOME SOUTH-SOUTHWEST AROUND 10 KTS THIS AFTERNOON.
SOME HIGHER GUSTS NEAR OR OVER 20 KTS WILL BE POSSIBLE AT KALB
LATER THIS AFTERNOON.

FOR TONIGHT...SOUTH TO SOUTHWEST WINDS SHOULD SHIFT INTO THE WEST
LATER TONIGHT AT 5-10 KT. WINDS ON MONDAY SHOULD BE FROM THE
WEST...AT 8-12 KT...WITH A FEW GUSTS POSSIBLY REACHING INTO THE
15-20 KT RANGE.

WINDS WILL ALSO BE MUCH STRONGER...AND VARIABLE IN DIRECTION IN
AND NEAR ANY THUNDERSTORMS.

OUTLOOK...

MONDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
TUESDAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA...TSRA.
TUESDAY NIGHT: LOW OPERATIONAL IMPACT. ISOLATED SHRA.
WEDNESDAY TO FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS.

THERE IS A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS...SOME
WHICH MAY BE STRONG...AHEAD OF A COLD FRONT WHICH IS EXPECTED TO
MOVE THROUGH THE AREA LATE TONIGHT. WEAK HIGH PRESSURE WILL
CONTROL THE WEATHER MONDAY AND THEN ANOTHER COLD FRONT WILL BRING
SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION TUESDAY.

RELATIVE HUMIDITY VALUES WILL RECOVER TO 80 TO 100 PERCENT
TONIGHT...DROP TO 35 TO 50 PERCENT ON MONDAY...RECOVER TO 75 TO
100 PERCENT MONDAY NIGHT AND DROP TO 35 TO 50 PERCENT AGAIN ON
TUESDAY.

WINDS WILL BE SOUTHWEST AT 5 TO 10 MPH TONIGHT WITH HIGHER GUSTS
NEAR THUNDERSTORMS...WEST AT 5 TO 10 MPH ON MONDAY...BECOMING
LIGHT AND VARIABLE MONDAY NIGHT AND WEST AT 5 TO 10 MPH ON
TUESDAY.

&&

.HYDROLOGY...
SOME HEAVY DOWNPOURS WILL BE POSSIBLE WITH THUNDERSTORMS TONIGHT.
WHILE LARGER STEM RIVERS WILL MAINLY HOLD STEADY...ANY SMALLER
BASINS THAT SEE REPEATED BURSTS OF HEAVY RAINFALL COULD EXPERIENCE
LOCAL RISES...AND FLOODING OF URBAN OR POOR DRAINAGE AREAS IS
ALWAYS POSSIBLE IN THE MID SUMMER DUE TO THUNDERSTORMS WITH HEAVY
RAINFALL.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR CTZ001-013.
NY...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NYZ063>066.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...11/NAS
NEAR TERM...KL/11/NAS
SHORT TERM...11/NAS
LONG TERM...KL/JPV
AVIATION...KL/JPV
FIRE WEATHER...11
HYDROLOGY...11/NAS
CLIMATE...
Hazardous weather outlook, Jul 19, 3:13 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
313 PM EDT SUN JUL 19 2015

MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015-
201100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
313 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE
SOUTHERN ADIRONDACKS...MOHAWK VALLEY...SCHOHARIE VALLEY...GREATER
CAPITAL REGION...THE LAKE GEORGE SARATOGA REGION OF EAST CENTRAL
NEW YORK...AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN ACTIVATION IS REQUESTED FOR THE FOLLOWING
COUNTIES...
IN NEW YORK...HERKIMER...HAMILTON...WARREN...WASHINGTON...FULTON...
MONTGOMERY...SARATOGA...ALBANY...RENSSELAER...SCHOHARIE...GREENE
AND COLUMBIA COUNTIES.
IN SOUTHERN VERMONT...BENNINGTON AND WINDHAM COUNTIES.
IN WESTERN MASSACHUSETTS...BERKSHIRE COUNTY.

CTZ001-013-NYZ063>066-201100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
313 PM EDT SUN JUL 19 2015

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
THE MID HUDSON VALLEY AND SOUTHEAST CATSKILLS OF EAST CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS AND STRONG GUSTY
WINDS. THE STORM PREDICTION CENTER HAS PLACED THIS REGION IN A
SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS THE GREATEST THREAT.

THUNDERSTORMS ARE EXPECTED TO TRACK EAST AT 30 TO 40 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND
TONIGHT.

In the hours before

Local storm report, Jul 19, 5:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
544 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     SCHOHARIE               42.67N  74.31W
07/19/2015                   SCHOHARIE          NY   LAW ENFORCEMENT

            MULTIPLE TREES AND BRANCHES DOWN

&&

EVENT NUMBER ALY1500165

11
Local storm report, Jul 19, 5:48 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
548 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     NASSAU                  42.51N  73.61W
07/19/2015                   RENSSELAER         NY   AMATEUR RADIO

            TREE DOWN

&&

EVENT NUMBER ALY1500166

11
Special weather statement, Jul 19, 5:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
553 PM EDT SUN JUL 19 2015

NYZ042-043-192245-
NORTHERN WARREN-NORTHERN WASHINGTON-
553 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON AND WARREN
COUNTIES...

AT 553 PM EDT...A STRONG THUNDERSTORM WAS NEAR JOHNSBURG...OR 11
MILES NORTHWEST OF WARRENSBURG...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...WHITEHALL...JOHNSBURG...NORTH CREEK...HULETTS
LANDING...BOLTON LANDING...EAGLE POINT CAMPGROUND...SCAROON MANOR
PUBLIC CAMPGROUND...CHESTERTOWN...BOLTON...THURMAN...HARRISBURG...
GRAPHITE...ATHOL...RIVERBANK...DRESDEN CENTER...BYRNES CORNERS...
NORTH BOLTON...SOUTH HORICON AND HIGH STREET.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4364 7343 4362 7342 4359 7343 4357 7339
      4360 7337 4356 7332 4340 7408 4359 7418
      4376 7391 4379 7360
TIME...MOT...LOC 2153Z 240DEG 49KT 4357 7399

SNYDER/LEE
Special weather statement, Jul 19, 5:59 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
559 PM EDT SUN JUL 19 2015

NYZ042-192230-
NORTHERN WARREN-
559 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN COUNTY...

AT 558 PM EDT...A STRONG THUNDERSTORM WAS NEAR JOHNSBURG...OR 7 MILES
NORTHWEST OF WARRENSBURG...MOVING EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...JOHNSBURG...HAGUE...HULETTS LANDING...BOLTON LANDING...
CHESTERTOWN...BOLTON...THURMAN...GRAPHITE...ATHOL...PILOT KNOB...
RIVERBANK...GARNET LAKE...NORTH BOLTON...SOUTH HORICON...
STARBUCKVILLE...HIGH STREET...SILVER BAY...SABBATH DAY POINT AND
SHELVING ROCK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4372 7347 4367 7350 4365 7349 4362 7354
      4358 7358 4356 7361 4355 7361 4350 7363
      4344 7397 4360 7405 4380 7351
TIME...MOT...LOC 2158Z 249DEG 32KT 4355 7392

BGM/VTK
Local storm report, Jul 19, 6:00 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
600 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             LATHAM                  42.75N  73.75W
07/19/2015  E0.75 INCH       ALBANY             NY   AMATEUR RADIO

            PENNY SIZE HAIL AT EXIT 7 OF THE NORTHWAY.

&&

EVENT NUMBER ALY1500167

11
Local storm report, Jul 19, 6:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
613 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      AMSTERDAM               42.94N  74.19W
07/19/2015                   MONTGOMERY         NY   AMATEUR RADIO

            ROUTE 30 PARTIALLY FLOODED BETWEEN AMSTERDAM AND PERTH.

&&

EVENT NUMBER ALY1500168

11

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:11 PM EDTSpecial Weather StatementALYDutchess34 min
Jul 19, 4:09 AM EDTHeat AdvisoryALYDutchess, Ulster14 hr
Jul 19, 3:23 PM EDTSpecial Weather StatementALYAlbany22 min
Jul 19, 3:40 PM EDTSpecial Weather StatementALYFulton35 min
Jul 19, 4:00 PM EDTSpecial Weather StatementALYAlbany30 min
Jul 19, 4:10 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Jul 19, 4:24 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer36 min
Jul 19, 4:46 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer44 min
Jul 19, 4:54 PM EDTSpecial Weather StatementALYMontgomery, Schoharie51 min
Jul 19, 5:00 PM EDTTornado WarningALYColumbia, Rensselaer45 min
Jul 19, 5:17 PM EDTSpecial Weather StatementALYRensselaer28 min
Jul 19, 5:17 PM EDTSevere Thunderstorm WarningALYSchoharie43 min
Jul 19, 5:23 PM EDTSpecial Weather StatementALYRensselaer37 min
Jul 19, 5:23 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer56 min
Jul 19, 5:26 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady64 min
Jul 19, 5:37 PM EDTFlash Flood WarningALYAlbany, Rensselaer, Saratoga, Schenectady3 hr
Jul 19, 5:45 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga, Schenectady46 min
Jul 19, 5:51 PM EDTFlash Flood WarningALYColumbia, Rensselaer6 hr
Jul 19, 5:53 PM EDTSpecial Weather StatementALYWarren52 min
Jul 19, 5:59 PM EDTSpecial Weather StatementALYWarren31 min
Jul 19, 6:00 PM EDTTornado WarningALYFulton, Montgomery, Saratoga, Schenectady20 min
Jul 19, 6:04 PM EDTAreal Flood AdvisoryALYFulton, Montgomery, Rensselaer, Saratoga, Schenectady, Washington3 hr
Jul 19, 6:25 PM EDTSevere Thunderstorm WarningALYUlster65 min
Jul 19, 6:30 PM EDTSevere Thunderstorm WarningALYRensselaer60 min
Jul 19, 6:37 PM EDTSpecial Weather StatementALYWashington23 min
Jul 19, 6:54 PM EDTSevere Thunderstorm WarningALYWashington26 min

Nearby

Flash Flood Warnings in New York, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.